Widerspruchsfreiheit und Unabhängigkiet der Kontinuumhypothese.

Andrzej Mostowski

Elemente der Mathematik (1964)

  • Volume: 19, page 121-125
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Mostowski, Andrzej. "Widerspruchsfreiheit und Unabhängigkiet der Kontinuumhypothese.." Elemente der Mathematik 19 (1964): 121-125. <http://eudml.org/doc/140795>.

author = {Mostowski, Andrzej},
journal = {Elemente der Mathematik},
keywords = {set theory},
language = {ger},
pages = {121-125},
title = {Widerspruchsfreiheit und Unabhängigkiet der Kontinuumhypothese.},
url = {http://eudml.org/doc/140795},
volume = {19},
year = {1964},

AU - Mostowski, Andrzej
TI - Widerspruchsfreiheit und Unabhängigkiet der Kontinuumhypothese.
JO - Elemente der Mathematik
PY - 1964
VL - 19
SP - 121
EP - 125
LA - ger
KW - set theory
UR - http://eudml.org/doc/140795
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.